# SDR CA180117009

- Difficulty date: January 16, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,840 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Skin
- Part number: 215T2120022
- Condition: Cracked
- Location: Tail Fin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) SKIN CRACKED FROM APPROXIMATELY WL STATION 261 TO WL STATION 265.  AFT OUTBOARD SIDE OF RT FINLET.  (TC NR 20180117009).
